September  2007, 6(3): 667-687. doi: 10.3934/cpaa.2007.6.667

Full rank filters and polynomial reproduction

1. 

DIMET, Universita degli Studi “Mediterranea” di Reggio Calabria, Via Graziella, I–89066 Reggio Calabria, Italy

2. 

Lehrstuhl für Numerische Mathematik, Justus–Liebig–Universität Gieβen, Heinrich–Buff–Ring 44, D–35392 Gieβen, Germany

Received  April 2006 Revised  January 2007 Published  June 2007

We study polynomial (re)production properties of full rank stationary subdivision schemes and develop characterizations that are almost identical to the scalar case. Moreover, we give a version of the Strang--Fix conditions for the integer translates of a matrix valued function whose columns are linearly independent.
Citation: Mariantonia Cotronei, Tomas Sauer. Full rank filters and polynomial reproduction. Communications on Pure & Applied Analysis, 2007, 6 (3) : 667-687. doi: 10.3934/cpaa.2007.6.667
[1]

Olof Heden, Denis S. Krotov. On the structure of non-full-rank perfect $q$-ary codes. Advances in Mathematics of Communications, 2011, 5 (2) : 149-156. doi: 10.3934/amc.2011.5.149

[2]

Jaume Giné. Center conditions for generalized polynomial kukles systems. Communications on Pure & Applied Analysis, 2017, 16 (2) : 417-426. doi: 10.3934/cpaa.2017021

[3]

Lukas Einkemmer, Alexander Ostermann. A comparison of boundary correction methods for Strang splitting. Discrete & Continuous Dynamical Systems - B, 2018, 23 (7) : 2641-2660. doi: 10.3934/dcdsb.2018081

[4]

Jing Quan, Zhiyou Wu, Guoquan Li. Global optimality conditions for some classes of polynomial integer programming problems. Journal of Industrial & Management Optimization, 2011, 7 (1) : 67-78. doi: 10.3934/jimo.2011.7.67

[5]

Jaume Llibre, Roland Rabanal. Center conditions for a class of planar rigid polynomial differential systems. Discrete & Continuous Dynamical Systems - A, 2015, 35 (3) : 1075-1090. doi: 10.3934/dcds.2015.35.1075

[6]

Simon Castle, Norbert Peyerimhoff, Karl Friedrich Siburg. Billiards in ideal hyperbolic polygons. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 893-908. doi: 10.3934/dcds.2011.29.893

[7]

Irene Márquez-Corbella, Edgar Martínez-Moro, Emilio Suárez-Canedo. On the ideal associated to a linear code. Advances in Mathematics of Communications, 2016, 10 (2) : 229-254. doi: 10.3934/amc.2016003

[8]

King-Yeung Lam, Daniel Munther. Invading the ideal free distribution. Discrete & Continuous Dynamical Systems - B, 2014, 19 (10) : 3219-3244. doi: 10.3934/dcdsb.2014.19.3219

[9]

David Julitz. Numerical approximation of atmospheric-ocean models with subdivision algorithm. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 429-447. doi: 10.3934/dcds.2007.18.429

[10]

Chi Po Choi, Xianfeng Gu, Lok Ming Lui. Subdivision connectivity remeshing via Teichmüller extremal map. Inverse Problems & Imaging, 2017, 11 (5) : 825-855. doi: 10.3934/ipi.2017039

[11]

Robert Stephen Cantrell, Chris Cosner, Yuan Lou. Evolution of dispersal and the ideal free distribution. Mathematical Biosciences & Engineering, 2010, 7 (1) : 17-36. doi: 10.3934/mbe.2010.7.17

[12]

Alice B. Tumpach, Stephen C. Preston. Quotient elastic metrics on the manifold of arc-length parameterized plane curves. Journal of Geometric Mechanics, 2017, 9 (2) : 227-256. doi: 10.3934/jgm.2017010

[13]

Chad Schoen. An arithmetic ball quotient surface whose Albanese variety is not of CM type. Electronic Research Announcements, 2014, 21: 132-136. doi: 10.3934/era.2014.21.132

[14]

Manuela A. D. Aguiar, Ana Paula S. Dias, Martin Golubitsky, Maria Conceição A. Leite. Homogeneous coupled cell networks with s3-symmetric quotient. Conference Publications, 2007, 2007 (Special) : 1-9. doi: 10.3934/proc.2007.2007.1

[15]

Umberto Martínez-Peñas. Rank equivalent and rank degenerate skew cyclic codes. Advances in Mathematics of Communications, 2017, 11 (2) : 267-282. doi: 10.3934/amc.2017018

[16]

Relinde Jurrius, Ruud Pellikaan. On defining generalized rank weights. Advances in Mathematics of Communications, 2017, 11 (1) : 225-235. doi: 10.3934/amc.2017014

[17]

Tomasz Downarowicz, Yonatan Gutman, Dawid Huczek. Rank as a function of measure. Discrete & Continuous Dynamical Systems - A, 2014, 34 (7) : 2741-2750. doi: 10.3934/dcds.2014.34.2741

[18]

Vladimír Špitalský. Transitive dendrite map with infinite decomposition ideal. Discrete & Continuous Dynamical Systems - A, 2015, 35 (2) : 771-792. doi: 10.3934/dcds.2015.35.771

[19]

John V. Shebalin. Theory and simulation of real and ideal magnetohydrodynamic turbulence. Discrete & Continuous Dynamical Systems - B, 2005, 5 (1) : 153-174. doi: 10.3934/dcdsb.2005.5.153

[20]

Tom Burr, Gerardo Chowell. The reproduction number $R_t$ in structured and nonstructured populations. Mathematical Biosciences & Engineering, 2009, 6 (2) : 239-259. doi: 10.3934/mbe.2009.6.239

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (7)
  • HTML views (0)
  • Cited by (5)

Other articles
by authors

[Back to Top]